# SDR F3LA2011052300652

- Difficulty date: May 19, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 21,636 hours, 10,343 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX647264
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORT YELLOW HYDRAULIC LOW RESERVOIR LEVEL. REMOVED AND REPLACED ENGINED NR2 HYDRAULIC PUMP DRIVER IAW AMM 29-13-51, PB 401, OPS CHECKS GOOD.  FOUND SEVERAL LEAK YELLOW SYSTEM LINE TO PRESSURE SWITCH. REMOVED AND REPLACED LINE IAW AMM 28-23-11 LEAKED CHECK GOOD.  NO FURTHER LEAKS NOTED.
